# SDR EY2R9600145

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 188CESSNA
- Propeller: Mcauly D2A34C98
- System (JASC): 6110 · Propeller Assembly
- Part: Nut
- Part number: C4902
- Condition: Cracked
- Location: Prop Hub
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT CRACKED WITH HUB
